# SDR SIMA3441

- Difficulty date: December 9, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 545
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LRD - FLT 3356 - CREW REPORTED ONE FLOOR PROXIMITY EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE RESECURED BULB IN SOCKET.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
